×

zbMATH — the first resource for mathematics

Theorems of factorizations for birational morphisms. (English) Zbl 0687.14009
Theorems on the factorization of birational morphisms between regular schemes by blowing ups are proved. The main theorem is that every projective and birational morphism between regular schemes, the fibres of which are of dimension \(\leq 1\), is a composition of blowing ups at regular centres. This theorem generalizes the Danilov theorem [V. I. Danilov, Math. USSR, Izv. 16, 419-429 (1981); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 44, 465-477 (1980; Zbl 0453.14004)] from the case of smooth algebraic varieties to that of regular schemes.
Reviewer: T.Krasiński

MSC:
14E05 Rational and birational maps
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Oscar Zariski : Reduction of the singularities of algebraic three dimensional varieties . Annals of Math. Vol. 45, No. 3, July (1944). · Zbl 0063.08361 · doi:10.2307/1969189
[2] I.R. Shafarevich : Lectures on minimal models and birational transformations of two dimensional schemes . Tata Institute of Fundamental Research. Bombay (1966). · Zbl 0164.51704
[3] D.L. Shannon : Monoidal transforms of regular local rings . Amer. Jour. of Math. 95 (1973) 294-320. · Zbl 0271.14003 · doi:10.2307/2373787
[4] V.I. Danilov : Decomposition of certain birational morphisms . Math. USSR. Izvestija. 16(2) (1981). · Zbl 0464.14003 · doi:10.1070/IM1981v016n02ABEH001315
[5] B. Moishezon : Un n-dimensional compact complex varieties with its algebraically independent meromorphic functions . Amer. Math. Soc. Transl. Ser. 2, 63 (1967). · Zbl 0186.26204 · doi:10.1090/trans2/063/02
[6] R. Hartshorne : Residues and duality . Lecture Notes in Mathematics 20 (1966). · Zbl 0212.26101 · doi:10.1007/BFb0080482 · eudml:203789
[7] J.B. Sancho De Salas : Semicontinuity for the local Hilbert function . Mathematische Zeitschrift. 194 (1987) 217-225. · Zbl 0595.13014 · doi:10.1007/BF01161969 · eudml:173828
[8] R. Hartshorne : Algebraic Geometry . Graduate Texts in Mathematics 52 (1977). · Zbl 0367.14001
[9] T. Sancho De Salas : ” Teoremas de factorización para morfismos birracionales ”. Tesis. Ediciones Vin. Salamanca (1985).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.